# SDR ASOA20130205067V

- Difficulty date: February 5, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N14905
- Make and model: Emb EMB-145LR
- Aircraft serial: 145476
- Aircraft time: 27,771 hours, 21,081 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut Plate
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, MAIN DOOR BOTTOM SECTION LOWER NUT PLATES CORRODED (LOCAL LEVEL 2).  MX PERFORMED REPAIR ON MAIN DOOR BOTTOM SECTION LOWER NUTPLATE HOLES IAW EC5210-01154, REV A.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
